# SDR QXEA2019012200031

- Difficulty date: December 23, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 16 DUE TO CORROSION OUT-OF-LIMITS. REMOVED NR 16 SEAT TRACK REF SRM 51-40-07. INSTALLED NR 16 SEAT TRACK PN 85338210-119 REF DRAWING 85338201 REV.G. REMOVED WEB PN 85337844-101 BETWEEN FS 697.500 AND FS 728.102 TO FOM REF SRM 51-42-05. INSTALLED WEB PN 85337844-101 BETWEEN FS 697.500 AND FS 728.102 REF DWG 85338806 REV-- SHEET 2. LOCATED AND DRILLED NEW SEAT TRACK NR 16 PN 85338210-119 REF SRM 51-40-07 AND DWG 85338201, REV-G. DRILLED HOLES COMMON TO TRACK, POSTS AND WEBS ONLY. DRILLED SEAT TRACK #16 COMMON TO WEB BETWEEN FS 697-FS 728. DRILLED HOLES AFT OF FS 783 AND DRILLED HOLES COMMON TO FWD SPLICE AT FS 670.00 REF SRM 51-40-07 AND DWG 85338201, REV.G. INSTALLED RIVET THROUGH VERTICAL FACE OF NR 16 SEAT TRACK BETWEEN FS 691 & FS 728 IAW DWG 85338201, REV G & SRM 51-42-05. INSTALLED RIVETS THROUGH VERT. FACE OF NR 16 SEAT TRACK BETWEEN FS 728 AND FS 782 REF DWG 85338201 REV G AND SRM 51-42-05. INSTALLED RIVETS ON SEAT TRACK NR 16 FROM STA X 783.102 TO STA. X 801.102 REF DWG 85338201 REV-G. INSTALLED APU CTR FUSE BRACKET ASSY PN 82420177-015 REF DWG 85338201 REV -G COMMON TO SEAT TRACK NR 16. REINSTALLED CLAMPS FOR WHITE WIRE TO APU CTR FUSELAGE BRACKET (2 EA PLACES) REF SRM 51-41-05.
